# SDR A6WA201441384

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE ACFT SERVICES POWER CONNECTOR STRUCTURE IS CRACKED.  R & R SUPPORT WITH NEW SERVICEABLE SUPPORT IAW SRM 51-42-06, 51-42-13 & 51-42-21.
